# SDR UALA2011031401218

- Difficulty date: March 13, 2011
- Submitted: April 4, 2011
- Operation: Air carrier
- Aircraft: N831UA
- Make and model: Airbus A319-131
- Aircraft serial: 1291
- Aircraft time: 36,977 hours, 14,809 cycles
- Engine: Iae V2522A5
- System (JASC): 5610 · Flight Compartment Windows
- Part: Window
- Part number: NP1653121
- Part serial: 274
- Condition: Leaking
- Location: Cockpit
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

PRESSURIZED AIRCRAFT AND FOUND CAPT SLIDNG WINDOW LEAKING.  NEED PCN 110-3203.  REMOVED SLIDING WINDOW AND PANE PER MM.  REPLACED CAPT SLIDING WINDOW PER MM. PRESSURIZED AC TO 3.5 PSI DIFF. NO SQUEAL NOTICED DURING TEST. OK FOR SERVICE. OPS CHECKED GOOD.
